Alert archive / Missouri / Flash Flood Warnings in 2019

Flash Flood Warning 104, NWS Springfield, MO

August 26, 2019Benton County, Morgan County, Missouri

NWS Springfield, MO issued this flash flood warning at Aug 26, 2019, 7:39 PM CDT for Benton County, Morgan County, Missouri. It was in force for 4 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 26, 2019, 7:39 PM CDT (00:39 UTC)
Expired
Aug 26, 2019, 11:30 PM CDT
In force
4 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Benton County, MO, Morgan County, MO

The radar

The Pleasant Hill radar (KEAX), 128 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 26, 7:55 PM CDTFLASH FLOOD1 Wnw Stover, MOREPORT OF WATER OVER THE ROADWAY ON HIGHWAY 52 BETWEEN STOVER AND COLE CAMP.
Aug 26, 8:10 PM CDTFLASH FLOOD5 Ene Versailles, MO24 INCHES OF WATER OVER ROAD AT HWY C AND HWY E.
Aug 26, 8:30 PM CDTFLOOD1 Nne Versailles, MOPONDING OF ROADWAY ON JEFFERSON ST IN VERSAILLES.
Aug 26, 8:30 PM CDTFLASH FLOOD2 Nnw Versailles, MOWILLOWCREEK RD NEAR HWY D HAS 10 FEET OF ROAD WASHED OUT DUE TO CULVERT LIFTING; ROAD CLOSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.7 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2019-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 958 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2019-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
958 J/kg
Mixed-layer CIN
-261 J/kg
Mixed-layer LCL
1510 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
453 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

886 
WGUS53 KSGF 270039
FFWSGF
MOC015-141-270430-
/O.NEW.KSGF.FF.W.0104.190827T0039Z-190827T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
739 PM CDT Mon Aug 26 2019

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Northeastern Benton County in central Missouri...
  Central Morgan County in central Missouri...

* Until 1130 PM CDT.

* At 737 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Two to three inches of rain 
  have fallen. The heaviest rain has ended, but additional moderate 
  rainfall is expected this evening. Flash flooding is expected to 
  begin shortly.

* Creeks, streams, and low water crossings will be especially
  susceptible to the dangers of flash flooding.
  Locations in the warning include...
  Versailles...                     Stover...
  Crockerville...                   

This warning includes but is not limited to the following low water
crossings...
Route BB at Gabriel Creek near Florence...
and Ritchey Road at Gravois Creek northeast of Gravois Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3857 9281 3843 9263 3842 9263 3839 9264
      3836 9281 3837 9308 3845 9320 3854 9306
      3859 9295

$$

Rothstein
2 follow-up statements
380 
WGUS73 KSGF 270112
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
812 PM CDT Mon Aug 26 2019

MOC015-141-270430-
/O.CON.KSGF.FF.W.0104.000000T0000Z-190827T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton MO-Morgan MO-
812 PM CDT Mon Aug 26 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
NORTHEASTERN BENTON AND CENTRAL MORGAN COUNTIES...

At 811 PM CDT, local law enforcement reported water over the roadway 
on Highway 52 between Stover and Cole Camp. Up to three inches of 
rain have already fallen. Flash flooding is already occurring.

Creeks, streams, and low water crossings will be especially
susceptible to the dangers of flash flooding.
Locations in the warning include...
Versailles...                     Stover...
Crockerville...                   

This warning includes but is not limited to the following low water
crossings...
Route BB at Gabriel Creek near Florence...
and Ritchey Road at Gravois Creek northeast of Gravois Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3857 9281 3843 9263 3842 9263 3839 9264
      3836 9281 3837 9308 3845 9320 3854 9306
      3859 9295

$$

Rothstein
417 
WGUS73 KSGF 270153
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
853 PM CDT Mon Aug 26 2019

MOC015-141-270430-
/O.CON.KSGF.FF.W.0104.000000T0000Z-190827T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton MO-Morgan MO-
853 PM CDT Mon Aug 26 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
NORTHEASTERN BENTON AND CENTRAL MORGAN COUNTIES...

At 821 PM CDT, local law enforcement reported two feet of water over 
the roadway near the intersection of Highway C and Highway E. Two to 
four inches of rain have fallen. Flash flooding is already occurring.

Creeks, streams, and low water crossings will be especially
susceptible to the dangers of flash flooding.
Locations in the warning include...
Versailles...                     Stover...
Crockerville...                   

This warning includes but is not limited to the following low water
crossings...
Route BB at Gabriel Creek near Florence...
and Ritchey Road at Gravois Creek northeast of Gravois Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3857 9281 3843 9263 3842 9263 3839 9264
      3836 9281 3837 9308 3845 9320 3854 9306
      3859 9295

$$

Rothstein

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 26, 6:55 PM CDT, 44 minutes earlier.

Area forecast discussion, Aug 26, 6:55 PM CDT, 44 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
655 PM CDT Mon Aug 26 2019

.SHORT TERM...(This evening through Tuesday)
Issued at 326 PM CDT Mon Aug 26 2019

Very complex and challenging forecast given the current storms
moving through southern Missouri at this time with model guidance
remaining very poor today. An outflow boundary currently resides
from Chanute, KS to Joplin to Cassville, MO with a stabilized
airmass occuring north of that line. The atmosphere along and
southwest of that line was very unstable with ML capes around 4000
j/kg. Satellite imagery showed that the outflow boundary was
slowing down its southwest extent and beginning to intersect with
a frontal boundary west of Chanute.

Thunderstorms will continue for the next few hours across southern
Missouri before exiting the south and east. The big question for
the remainder of the evening and night is with the activity that
will get going later on (after 7pm) across southeast Kansas and
northeast Oklahoma as shortwave energy moves in. This activity
will likely develop and move east, likely remaining the strongest
near and south of the outflow boundary/recovering airmass region.
Large hail to the size of golf balls will still be possible,
however this looks to be confined to extreme southeast Kansas and
far southwest Missouri, locations further northeast will likely
see smaller hail sizes. As far as winds go, damaging winds in
excess of 60-70mph will be possible even a little further north of
the outflow boundary. Cant rule out an isolated tornado,
especially if any cells have boundary interaction.

Timing/Locations: Storms will likely regenerate to our west after
7pm and move into southeast Kansas by 7-9pm with storms moving
through southern Missouri, mainly along and south of a Ft Scott
Kansas, to Bolivar, Mo to Eminence, Mo line. in the 9pm-1am
timeframe. Locations further north of this line may see very
little additional convection or severe potential.

Conditions on Tuesday look much calmer and quieter with highs in
the upper 70s to near 80 with northerly flow at 850mb.

.LONG TERM...(Tuesday Night through Monday)
Issued at 326 PM CDT Mon Aug 26 2019

Surface high pressure will slide over head mid week, providing
cooler and drier conditions across the area. Zonal flow returns
by the end of the week into the weekend with precip chances
increasing across the area.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 639 PM CDT Mon Aug 26 2019

The Ozarks had a storm system move through earlier today. Behind
the earlier system flight conditions improved to VFR with only
some high cirrus clouds over the area. A cold front will move
through the region this evening and into the early morning hours.
Along the front showers and storms will bring MVFR to IFR
ceilings and visibilities with heavy rainfall. Winds will s=shift
from southerly to northerly behind the front with low IFR stratus
lingering across the region through early Tuesday afternoon. Skies
will then clear from west to east by the afternoon and into
Tuesday evening.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Burchfield
LONG TERM...Burchfield
AVIATION...Hatch
Hazardous weather outlook, Aug 26, 4:40 PM CDT, 2 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
440 PM CDT Mon Aug 26 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-272145-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
440 PM CDT Mon Aug 26 2019

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited tornado risk.
  Elevated hail risk.
  Significant thunderstorm wind damage risk.
  Limited flooding risk.
  Significant lightning risk.
  Elevated excessive heat risk.

DISCUSSION...

Additional strong to severe storms will develop later this
evening across southeast Kansas as a front moves in. Large hail
to the size of golf balls, damaging winds in excess of 70 mph, and
a few tornadoes are possible as these storms develop and move into
the area. The greatest risk for severe weather will occur
southwest of a Nevada to Springfield to Branson line however some
severe storms are still possible north of this line. Expected
timing for this additional round of severe thunderstorms is
between 6pm this evening and 1am tonight from west to east across
the area. Although storms will move through quickly, very heavy
rainfall rates are possible that may lead to localized flash
flooding.

Heat index values will remain near 100 degrees over western
Missouri and extreme southeast Kansas this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Shower and thunderstorm chances increase by late week and the
weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed in the next six hours for
locations along and south of a Nevada to Springfield to Branson
line.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Burchfield

In the hours before

Local storm report, Aug 26, 5:36 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
536 PM CDT MON AUG 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     TSTM WND DMG     4 SW CHESTNUTRIDGE      36.81N 93.31W
08/26/2019                   STONE              MO   EMERGENCY MNGR

            MULTIPLE TREES AND 2 POWERLINES DOWNED OFF
            OF RENO SPRINGS ROAD. TIME ESTIMATED FROM
            RADAR.

&&

CKR
Local storm report, Aug 26, 5:39 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
539 PM CDT MON AUG 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     2 ENE REEDS SPRING      36.77N 93.34W
08/26/2019                   STONE              MO   EMERGENCY MNGR

            A POWER LINE AND MULTIPLE TREES DOWN ON
            KEYSTONE ROAD NEAR HIGHWAY 160. TIME
            ESTIMATED FROM RADAR.

&&

CKR
Local storm report, Aug 26, 5:54 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CDT MON AUG 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             WAYNESVILLE             37.83N 92.20W
08/26/2019  E0.70 INCH       PULASKI            MO   PUBLIC

            DIME SIZE HAIL IN WAYNESVILLE.

&&

CKR
Local storm report, Aug 26, 6:49 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
649 PM CDT MON AUG 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     3 NNW BILLINGS          37.11N 93.58W
08/26/2019                   GREENE             MO   PUBLIC

            DELAYED REPORT OF SEVERAL TREES UPROOTED
            NORTHWEST OF BILLINGS. TIME ESTIMATED FROM
            RADAR.

&&

KP
Local storm report, Aug 26, 6:53 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
653 PM CDT MON AUG 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             WAYNESVILLE             37.83N 92.20W
08/26/2019  E0.70 INCH       PULASKI            MO   PUBLIC

            DIME SIZE HAIL IN WAYNESVILLE.

0218 PM     TSTM WND DMG     2 E GREENFIELD          37.42N 93.80W
08/26/2019                   DADE               MO   PUBLIC

            PICTURE OF A TREE DOWNED ONTO A DRIVEWAY
            EAST OF GREENFIELD. TIME ESTIMATED FROM
            RADAR.

0220 PM     TSTM WND DMG     2 E SAINT ROBERT        37.83N 92.14W
08/26/2019                   PULASKI            MO   PUBLIC

            DOWNED TREES AND DAMAGE TO A ROOF IN ST.
            ROBERT. NUMEROUS POWER OUTAGES. TIME
            ESTIMATED FROM RADAR.

0222 PM     TSTM WND GST     2 NNE FORT LEONARD WOOD 37.74N 92.14W
08/26/2019  M53 MPH          PULASKI            MO   AWOS

            FORT LEONARD WOOD AIRPORT.

0225 PM     TSTM WND GST     1 NW CROCKER            37.97N 92.27W
08/26/2019  M60 MPH          PULASKI            MO   PUBLIC

            LARGE LIMB DOWN IN BACK YARD.

0225 PM     TSTM WND DMG     EVERTON                 37.34N 93.71W
08/26/2019                   DADE               MO   PUBLIC

            MULTIPLE TREES DOWN AND LEANING POWER LINES.
            THE BACK OF AN OUTBUILDING WAS ALSO BLOWN
            OUT. DAMAGE IS LAYING IN THE SAME DIRECTION.
            TIME ESTIMATED FROM RADAR.

0229 PM     TSTM WND DMG     5 NE FORT LEONARD WOOD  37.77N 92.11W
08/26/2019                   PULASKI            MO   PUBLIC

            1 INCH TREE LIMBS BROKEN; SHINGLES BLOWN
            OFF.

0230 PM     TSTM WND DMG     3 WSW SWEDEBORG         37.90N 92.38W
08/26/2019                   PULASKI            MO   PUBLIC

            TREES WERE DOWN BLOCKING HIGHWAY 133 BETWEEN
            SWEDEBORG AND RICHLAND IN NORTHERN PULASKI
            COUNTY, MO.

0230 PM     TSTM WND GST     1 NNW VICHY             38.13N 91.77W
08/26/2019  M54 MPH          MARIES             MO   ASOS

            FROM THE ASOS AT VICHY/ROLLA AIRPORT. SQUALL
            REPORTED.

0234 PM     TSTM WND DMG     ROLLA                   37.95N 91.77W
08/26/2019                   PHELPS             MO   LAW ENFORCEMENT

            TREE ON RESIDENCE IN ROLLA ON FAULKNER. NO
            INJURIES REPORTED. TREES ALSO DOWN IN AREA
            OF PHELPS HEALTH HOSPITAL IN ROLLA. TIME
            BASED ON RADAR.

0234 PM     TSTM WND GST     EVERTON                 37.34N 93.70W
08/26/2019  E50 MPH          DADE               MO   EMERGENCY MNGR

            40-50 MPH, SMALL LIMBS DOWN SOUTH OF
            EVERTON.

0238 PM     TSTM WND GST     4 SSW ASH GROVE         37.27N 93.63W
08/26/2019  E60 MPH          LAWRENCE           MO   PUBLIC

            5 MILES NORTH OF HALLTOWN NE LAWRENCE COUNTY
            WIND SPEED ESTIMATED 60 MILES PER HOUR. 1 TO
            2 INCH BRANCHES DOWN.

0245 PM     TSTM WND DMG     MILLER                  37.22N 93.84W
08/26/2019                   LAWRENCE           MO   PUBLIC

            TREE DOWN MILLER MO AROUND 2:45 PM.

0252 PM     TSTM WND DMG     1 NW AURORA             36.98N 93.73W
08/26/2019                   LAWRENCE           MO   PUBLIC

            PICTURES OF MULTIPLE TREES DOWNED OFF OF
            HIGH STREET AND ELLIOT AVE IN NORTHERN
            AURORA.

0255 PM     HAIL             BILLINGS                37.07N 93.55W
08/26/2019  E1.00 INCH       CHRISTIAN          MO   STORM CHASER

            ALSO LIMBS BLOWN DOWN.

0256 PM     TSTM WND DMG     2 W HALLTOWN            37.19N 93.66W
08/26/2019                   LAWRENCE           MO   NWS EMPLOYEE

            NUMEROUS TREES BROKEN, UPROOTED AND SNAPPED
            IN HALF OFF OF HIGHWAY 96 NEAR THE
            INTERSTATE 44 EXIT IN HALLTOWN. TIME
            ESTIMATED FROM RADAR.

0300 PM     TSTM WND DMG     1 SSW HALLTOWN          37.18N 93.63W
08/26/2019                   LAWRENCE           MO   PUBLIC

            TREE DOWN AND ROOF DAMAGE.

0300 PM     TSTM WND DMG     3 NNW BILLINGS          37.11N 93.58W
08/26/2019                   GREENE             MO   PUBLIC

            DELAYED REPORT OF SEVERAL TREES UPROOTED
            NORTHWEST OF BILLINGS. TIME ESTIMATED FROM
            RADAR.

0309 PM     HAIL             REPUBLIC                37.12N 93.48W
08/26/2019  U0.50 INCH       GREENE             MO   PUBLIC

            HALF-INCH (0.50 IN.).

0320 PM     TSTM WND DMG     4 SSE BOAZ              36.96N 93.38W
08/26/2019                   STONE              MO   NWS EMPLOYEE

            JUST LOST A LIMB OUT OF A POST OAK TREE IN
            MY FRONT YARD. PROBABLY 3 TO 4 INCHES IN
            WIDTH. RAIN IS SIDEWAYS.

0340 PM     TSTM WND DMG     3 SSE PONCE DE LEON     36.83N 93.34W
08/26/2019                   CHRISTIAN          MO   EMERGENCY MNGR

            HEAVY DAMAGE TO SEVERAL METAL OUTBUILDINGS
            NEAR HIGHWAY 160. TIME ESTIMATED FROM RADAR.

0343 PM     TSTM WND DMG     4 SW CHESTNUTRIDGE      36.81N 93.31W
08/26/2019                   STONE              MO   EMERGENCY MNGR

            MULTIPLE TREES AND 2 POWERLINES DOWNED OFF
            OF RENO SPRINGS ROAD. TIME ESTIMATED FROM
            RADAR.

0345 PM     TSTM WND DMG     2 ENE REEDS SPRING      36.77N 93.34W
08/26/2019                   STONE              MO   EMERGENCY MNGR

            A POWER LINE AND MULTIPLE TREES DOWN ON
            KEYSTONE ROAD NEAR HIGHWAY 160. TIME
            ESTIMATED FROM RADAR.

0410 PM     HAIL             FORSYTH                 36.68N 93.11W
08/26/2019  E0.50 INCH       TANEY              MO   PUBLIC

            HALF INCH HAIL REPORT IN FORSYTH. TIME
            ESTIMATED FROM RADAR.

&&
Local storm report, Aug 26, 7:15 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
715 PM CDT MON AUG 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     5 E REEDS SPRING        36.74N 93.29W
08/26/2019                   TANEY              MO   PUBLIC

            PUBLIC REPORT RELAYED BY MEDIA PARTNER OF A
            TREE INTO A HOME NEAR BRANSON OFF HIGHWAY
            160 AND HIGHWAY 248.

&&

KP

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 7:47 PM CDTSpecial Weather StatementSGFDallas43 min
Aug 26, 8:34 PM CDTRiver Flood WarningSGFVernon43 hr
Aug 26, 8:34 PM CDTRiver Flood WarningSGFBates, Vernon62 hr
Aug 26, 8:43 PM CDTAreal Flood AdvisorySGFMiller, Morgan6 hr
Aug 26, 8:47 PM CDTSevere Thunderstorm WarningSGFJasper, Newton58 min
Aug 26, 9:30 PM CDTAreal Flood AdvisorySGFJasper, Newton6 hr
Aug 26, 9:42 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton63 min
Aug 26, 10:01 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede29 min
Aug 26, 10:29 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton46 min
Aug 26, 10:29 PM CDTSevere Thunderstorm WarningSGFLaclede, Webster, Wright46 min
Aug 26, 10:43 PM CDTAreal Flood AdvisorySGFMcDonald, Newton4 hr
Aug 26, 10:51 PM CDTSpecial Weather StatementSGFChristian39 min
Aug 26, 11:04 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski, Texas56 min
Aug 26, 11:06 PM CDTSpecial Weather StatementSGFBarry24 min
Aug 26, 11:15 PM CDTSevere Thunderstorm WarningSGFWebster, Wright45 min
Aug 26, 11:30 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Texas60 min
Aug 26, 11:38 PM CDTSpecial Weather StatementSGFDent67 min
Aug 26, 11:42 PM CDTSpecial Weather StatementSGFTaney48 min
Aug 26, 11:53 PM CDTSevere Thunderstorm WarningSGFOzark, Taney52 min
Aug 26, 11:59 PM CDTAreal Flood AdvisorySGFMaries, Phelps, Pulaski6 hr
Aug 27, 12:15 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon45 min
Aug 27, 12:19 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark41 min
Aug 27, 12:34 AM CDTSevere Thunderstorm WarningSGFHowell56 min
Aug 27, 1:02 AM CDTSevere Thunderstorm WarningSGFOregon58 min
Aug 27, 1:03 AM CDTFlash Flood WarningSGFHowell4 hr
Aug 27, 1:21 AM CDTFlash Flood WarningSGFHowell, Oregon8 hr
Aug 27, 7:12 AM CDTRiver Flood WarningSGFVernon52 hr

Nearby

Flash Flood Warnings in Missouri, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.